# SDR HNAA0400010

- Difficulty date: February 8, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 47,385 hours, 54,263 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Transmitter
- Part time: 47,385 hours, 54,263 cycles
- Component: Transmitter
- Component part number: APT7510004000
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 OIL PRESSURE INDICATES 45 PSI WITH NO WARNING LIGHT.  FEATHERED ENGINE OIL PRESSURE BECAME ERRATIC.  INFLIGHT EMERGENCY DECLARED AND DIVERTED TO CHO.  INDICATION PROBLEM, FERRIED AIRCRAFT TO ROA.  FOUND LOOSE CONNECTOR ON ENGINE.  TIGHTENED AND RAN ENGINE BUT PROBLEM RETURNED.  REPLACED OIL PRESSURE TRANSDUCER, GROUND RUN OPERATIONAL AND LEAK CHECK GOOD.
